# SDR CALA2024111401134

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 117,545 hours, 12,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 99C55480101
- Part serial: 1464
- Condition: Faulty
- Location: Zone 800
- Part time: 117,527 hours, 12,341 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL DRIP ABOVE 2L SLIDE PACK REMOVED AND REPLACED 2L DOOR SNUBBER, REF M.M. 52-11-08, OPS CHK NORMAL.PARTS USED:  26-5211-9-9001, QTY :1.ROTABLE PARTS CHANGE WAS INDICATED - TT # 1066184 SN OFF 1464.SNUBBER, MAIN E OFF 26-5211-9-9001 1464 ON 26-5211-9-9001 1385
